Corrections to "L2 -characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper triangular matrices" (Fund. Math. 156 (1998), 99–110)

Jerzy Nowak

Fundamenta Mathematicae (1999)

  • Volume: 160, Issue: 2, page 197-198
  • ISSN: 0016-2736

How to cite

top

Nowak, Jerzy. "Corrections to "L2 -characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper triangular matrices" (Fund. Math. 156 (1998), 99–110)." Fundamenta Mathematicae 160.2 (1999): 197-198. <http://eudml.org/doc/212388>.

@article{Nowak1999,
author = {Nowak, Jerzy},
journal = {Fundamenta Mathematicae},
keywords = {-Maslov-Trofimov -characteristic class; symplectic manifold; Lagrangian submanifold},
language = {eng},
number = {2},
pages = {197-198},
title = {Corrections to "L2 -characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper triangular matrices" (Fund. Math. 156 (1998), 99–110)},
url = {http://eudml.org/doc/212388},
volume = {160},
year = {1999},
}

TY - JOUR
AU - Nowak, Jerzy
TI - Corrections to "L2 -characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper triangular matrices" (Fund. Math. 156 (1998), 99–110)
JO - Fundamenta Mathematicae
PY - 1999
VL - 160
IS - 2
SP - 197
EP - 198
LA - eng
KW - -Maslov-Trofimov -characteristic class; symplectic manifold; Lagrangian submanifold
UR - http://eudml.org/doc/212388
ER -

NotesEmbed ?

top

You must be logged in to post comments.